# SDR SCNA07017

- Difficulty date: December 19, 2007
- Submitted: December 19, 2007
- Operation: Air carrier
- Aircraft: PHHZG
- Make and model: Boeing 737-800
- Aircraft serial: 28379
- Aircraft time: 29,546 hours, 11,424 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED ROWS 13&14 CEILING AREA HAS FLAPPING NOISE DURING TAXI.  MAINTENANCE FOUND EMERGENCY EXIT SIGN ELECTRICAL CONNECTOR AND WIRING HANGING DOWN FROM WIRE BUNDLE.  RESECURED WIRING TO OVERHEAD WIRE BUNDLE.
